# SDR AALA20071142

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210019
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS IN CABIN TURN ON WITH SWITCH OFF.  REPLACED FORWARD FLIGHT ATTENDANTS SWITCH FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
